Threshold Dynamics in a Model for Zika Virus Disease with Seasonality

Ibrahim, Mahmoud Abdalla Ali, Dénes, Attila: Threshold Dynamics in a Model for Zika Virus Disease with Seasonality.
BULLETIN OF MATHEMATICAL BIOLOGY, 83 (4). Terjedelem: 28-Azonosító: 27. ISSN 0092-8240 (2021)

[img]
Preview
Text
Ibrahim-Denes2021_Article_ThresholdDynamicsInAModelForZika.pdf - Published Version

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: BULLETIN OF MATHEMATICAL BIOLOGY
Date: 2021
Volume: 83
Number: 4
Page Range: Terjedelem: 28-Azonosító: 27
ISSN: 0092-8240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31882380
DOI id: https://doi.org/10.1007/s11538-020-00844-6
Date Deposited: 2021. Feb. 19. 14:54
Last Modified: 2021. Feb. 19. 14:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20872
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year